Dai, Hongsheng and Fu, B. (2011) A polar coordinate transformation for estimating bivariate survival functions with randomly censored and truncated data Journal of Statistical Planning and Inference, 142 (1). pp. 248-262. ISSN 0378-3758Full text not available from this repository.
This paper proposes a new estimator for bivariate distribution functions under random truncation and random censoring. The new method is based on a polar coordinate transformation, which enables us to transform a bivariate survival function to a univariate survival function. A consistent estimator for the transformed univariate function is proposed. Then the univariate estimator is transformed back to a bivariate estimator. The estimator converges weakly to a zero-mean Gaussian process with an easily estimated covariance function. Consistent truncation probability estimate is also provided. Numerical studies show that the distribution estimator and truncation probability estimator perform remarkably well.
|Item Type:||Journal article|
|Uncontrolled Keywords:||Bivariate survival function; Censoring; Consistency; Correlated failure times; Inverse probability weighted estimator; Truncation|
|Subjects:||G000 Computing and Mathematical Sciences > G100 Mathematics
G000 Computing and Mathematical Sciences > G400 Computing
|DOI (a stable link to the resource):||10.1016/j.jspi.2011.07.013|
|Faculties:||Faculty of Science and Engineering > School of Computing, Engineering and Mathematics > Computational Mathematics|
|Date Deposited:||26 Jan 2012 10:13|
|Last Modified:||12 Mar 2015 11:02|
Actions (login required)
Downloads per month over past year